MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. 14G X 5.25IN (2.1 X 133 MM) ANGIOCATH SPECIAL; INTERVASCULAR CATHETER

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. 14G X 5.25IN (2.1 X 133 MM) ANGIOCATH SPECIAL; INTERVASCULAR CATHETER
Catalog Number 382269
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: production markets production operations (b)(6).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the 14g x 5.25in (2.1 x 133 mm) angiocath special experienced no label or missing label information which was noted prior to use.The following information was provided by the initial reporter: material no.: 382269, batch no.: 9204248.Per email: while receiving we discovered 1 cs is missing the label identifying the lot and expiration.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation summary: a device history review was conducted for lot number 9204248 our records show that this is the only instance of this issue occurring in this production batch.According to the sampling plan applied for product performance, this lot was accepted and released without defects being noted during the final assembly or visual inspections.Based on their evaluation of the provided photos, our quality engineers have determined that the most likely root cause is human error during the labeling of the shipping box.To address this we have conducted a retraining of packaging personnel.H3 other text : see section h.10.

Brand Name
14G X 5.25IN (2.1 X 133 MM) ANGIOCATH SPECIAL
Common Device Name
INTERVASCULAR CATHETER
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key9257222
Report Number9610847-2019-00655
Device Sequence Number13986559
Product Code FOZ
UDI-Device Identifier30382903822691
UDI-Public30382903822691
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K013800
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/31/2024
Device Catalogue Number382269
Device Lot Number9204248
Initial Date Received by Manufacturer 10/15/2019
Supplement Date Received by Manufacturer10/15/2019
Initial Report FDA Received Date10/30/2019
Supplement Report FDA Received Date12/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;